| Catalog Number |
SCX-445 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported " capsular contracture baker grade iii." this record is for the right side.Device was explanted and replaced.
Event or Problem Description
Healthcare professional later reported "rupture.".
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii.Healthcare professional later reported right side rupture.Device was explanted and replaced.
Additional Manufacturer Narrative
Reason for reoperation: capsular contracture, baker grade iii; rupture device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed an opening assessed as surgical damage.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, crease were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b1, h3, h6, h11.